# SDR DALA2016031501956

- Difficulty date: March 9, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,913 hours, 54,557 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME SPRAY MISSING FROM CRITICAL ZONES ON RUDDER IAW SRM 55-03, PAGE 91 AND 92. RUDDER REQUIRES REPLACEMENT.  RUDDER ASSY, PN 5955501-1, SN 0327 REMOVED.  INSTALLED RUDDER IAW AMDS WC 2720-4421 AND 2720-7454.  OK FOR SERVICE.
